# SDR SIMA20210322004

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,614 hours, 43,020 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK CLIMBING OUT OF 10K' RAN QRH, NO REMEDY, DIVERTED TO ABI, NORMAL LNG @ 43.5K LBS. UPON PARKING WE SAW THE MESSAE CLEAR AND THEN REAPPEAR 2X. ACCOMPANIED BY DAU 2 MISHAP"TRANSFERRED TO NRWC 605-ABI-03404" AARON JOHNSON 756610-C/A-RAR THERMAL SWITCH S0327. OPC GOOD. PERFORMED OPC OF DAU 2. OPC GOOD. SEE NRWC 605-ABI-03404 FOR DETAILS.
